Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

September 8, 2014Paulding County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 8, 2014, 12:38 AM EDT for Paulding County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2014, 12:38 AM EDT (04:38 UTC)
Expired
Sep 8, 2014, 1:15 AM EDT
In force
37 min
Issued by
NWS Atlanta, GA

County Paulding County, GA

The radar

The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.6 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 498 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -123 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
498 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-123 m²/s²
0-3 km storm-relative helicity
-110 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WWUS82 KFFC 080438
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1238 AM EDT MON SEP 8 2014

GAZ020-031-032-080515-
1238 AM EDT MON SEP 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING...BARTOW
AND COBB COUNTIES UNTIL 115 AM EDT...

AT 1237 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ACWORTH...MOVING SOUTHWEST AT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING...BARTOW AND COBB COUNTIES...INCLUDING AREAS AROUND KENNESAW
STATE UNIVERSITY...KENNESAW...ACWORTH...GEORGE WASHINGTON CARVER
STATE PARK...DUE WEST...CROSS ROADS...LOST MOUNTAIN PARK...HIRAM...
DALLAS...NEW HOPE AND BURNT HICKORY RIDGE. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT
TO MINOR FLOODING.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3416 8468 3413 8466 3408 8466 3408 8462
      3408 8460 3402 8455 3385 8477 3402 8494
TIME...MOT...LOC 0439Z 053DEG 6KT 3403 8470

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 7, 8:23 PM EDT, 4 hours 15 minutes earlier.

Area forecast discussion, Sep 7, 8:23 PM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
823 PM EDT SUN SEP 7 2014

.UPDATE...
STALLED FRONTAL BOUNDARY REMAINS ACROSS CENTRAL GA THIS EVENING. A
WAVE OF LOW PRESSURE WILL SLOWLY MOVE EAST ALONG THE BOUNDARY
OVERNIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR
THE NEXT FEW HOURS...BUT SHOULD BEGIN TO DIMINISH BY MIDNIGHT.
DON'T EXPECT SHRA/TSRA TO COMPLETELY DIMINISH SO HAVE KEPT ISO/SCT
POPS IN FOR THE ENTIRE OVERNIGHT PERIOD. IN LOCALES WHERE IT
RAINED...LOW CLOUDS AND PATCHY FOG ARE POSSIBLE TOWARDS SUNRISE.

HAVE TRIED TO ORIENT POPS ACCORDING TO RADAR TRENDS. THE 19Z RUN
OF THE HRRR PEGGED THE CONVECTION PRETTY WELL...SO ALSO FOLLOWED
SUIT. TEMPS LOOKED GOOD.

&&

.PREV DISCUSSION... /ISSUED 735 PM EDT SUN SEP 7 2014/

PREV DISCUSSION... /ISSUED 308 PM EDT SUN SEP 7 2014/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
MODELS IN GOOD AGREEMENT TAKING THE SURFACE LOW OVER SOUTHEAST GA
AND MOVING IT UP THE COAST. THIS WILL KEEP A NORTHEAST SURFACE FLOW
OVER THE CWA THROUGH MONDAY NIGHT. CURRENT CONVECTION OVER THE CWA
WILL DISSIPATE THIS EVENING. THERE COULD BE AN ISOLATED
SHOWER/TSTORM JUST ABOUT ANYWHERE TONIGHT AND WILL MAINTAIN A 20 POP
ACROSS MOST OF THE CWA. A LITTLE HIGHER POPS ACROSS THE EXTREME
SOUTHEAST PART OF THE CWA TONIGHT DUE TO THE PROXIMITY OF THE
SURFACE LOW. AS THE SURFACE LOW PULLS TO OUR NORTHEAST...SLIGHTLY
DRIER AIR WILL MOVE INTO NORTH GA WITH THE DEEPEST MOISTURE SHIFTING
TO PARTS OF CENTRAL GEORGIA AND THIS IS WHERE THE HIGHEST POPS WILL
BE MONDAY AFTERNOON. ANY CONVECTION THAT DOES FORM WILL DIMINISH
MONDAY NIGHT.

17

LONG TERM /TUESDAY THROUGH SUNDAY/...
A WEAKENING FRONT ACROSS SOUTH GA AND A WEAK WEDGE PERSIST ACROSS
NORTHEAST GA ON TUESDAY. FOR THE REMAINDER OF THE WEEK...UPPER
LEVEL HIGH PRESSURE RETURNS ACROSS THE SOUTHEAST U.S. AND GA
REMAINS IN A MOIST TROPICAL AIR MASS. THIS WOULD SUPPORT ISOLATED
OR SCATTERED THUNDERSTORMS EACH DAY WITH MOSTLY A DIURNAL PATTERN.
BY FRIDAY A FRONT GETS PUSHED INTO NORTH GA AS A BROAD UPPER
TROUGH DEEPENS INTO THE GREAT LAKES. THE FRONT CONTINUES TO SINK
SOUTH ON SATURDAY...HOWEVER THE ECMWF SEEMS A BIT SLOWER WITH
THIS. OVERALL...IT LOOKS LIKE THERE WILL BE SOME DRYING ACROSS THE
NORTH BY THE END OF THE PERIOD. HAVE SHOWN ONLY A SLIGHT CHANCE OF
POPS ACROSS THE NORTH FOR SATURDAY...CHANCE ELSEWHERE.

41/16

AVIATION...
00Z UPDATE...
SHOWERS AND THUNDERSTORMS HAVE BEGUN TO PUSH SW OF THE AIRPORT
TOWARDS CSG THIS EVENING. CONVECTIVE ACTIVITY COULD LINGER NEAR
CSG THROUGH 10 PM. SHOWERS MAY LINGER NEAR ATL FOR THE NEXT HOUR
OR TWO. OTHERWISE...MODELS ARE PROGGING SOME MVFR...POSSIBLY
IFR...CIGS OVERNIGHT. FOR NOW AT ATL...KEPT CIGS AROUND 010...BUT
VALUES COULD LOWER. AREAS THAT RECEIVED RAINFALL COULD ALSO HAVE
SOME MVFR FOG. ANY CIGS SHOULD TAKE UNTIL MID MORNING TO
BREAK...AND THEN AFTERNOON DIURNAL CU IS EXPECTED TO DEVELOP. THE
STALLED FRONT CURRENTLY ACROSS CENTRAL GA IS PROGGED TO MOVE SOUTH
TOMORROW SO THE BEST CHANCES OF CONVECTION SHOULD BE INTERSTATE 20
AND SOUTHWARD.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON CIGS. HIGH CONFIDENCE REMAINING ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  86  68  88 /  60  30  20  20
ATLANTA         71  85  70  87 /  50  30  20  20
BLAIRSVILLE     65  82  64  83 /  40  30  20  20
CARTERSVILLE    69  86  69  87 /  30  30  20  20
COLUMBUS        72  90  71  90 /  60  40  20  30
GAINESVILLE     70  84  68  86 /  50  30  20  20
MACON           70  90  70  91 /  60  50  30  30
ROME            69  89  68  89 /  30  30  20  20
PEACHTREE CITY  70  86  68  88 /  50  30  20  20
VIDALIA         72  89  71  89 /  60  60  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...
AVIATION...
Hazardous weather outlook, Sep 7, 2:40 PM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EDT SUN SEP 7 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-080915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
240 PM EDT SUN SEP 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND TONIGHT.

FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS OF RAIN WILL BE
LIKELY WITH THESE STORMS. LOCALIZED FLASH FLOODING WITH SLOW MOVING
OR TRAINING STORMS AND SOME ENHANCED DOWNBURST WINDS ARE POSSIBLE.
ISOLATED STRONG TO SEVERE DEVELOPMENT CANNOT BE RULED OUT FOR THIS
AFTERNOON INTO THE EVENING. THUNDERSTORMS MAY BE MORE NUMEROUS OVER
PORTIONS OF EAST CENTRAL GEORGIA AS A RESULT OF LOW PRESSURE
PERSISTING OFF THE GEORGIA COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
PERIOD...MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS
COULD BE STRONG WITH GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

16

In the hours before

Special weather statement, Sep 7, 7:52 PM EDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
752 PM EDT SUN SEP 7 2014

GAZ086-080015-
752 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN EMANUEL COUNTY UNTIL 815 PM EDT...

AT 750 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LEXSY...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AS IT MOVES ACROSS EMANUEL COUNTY THROUGH 815 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE LEXSY...STILLMORE AND
OAK PARK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3236 8224 3234 8223 3232 8223 3230 8227
      3229 8235 3232 8236 3234 8240 3247 8239
      3250 8221 3243 8218
TIME...MOT...LOC 2352Z 348DEG 5KT 3244 8231
Special weather statement, Sep 7, 8:03 PM EDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
803 PM EDT SUN SEP 7 2014

GAZ066-078-080030-
803 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN TROUP AND HARRIS COUNTIES UNTIL 830 PM EDT...

AT 759 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 11 MILES NORTHWEST OF STATE LINE PARK TO
WAVERLY HALL...MOVING SOUTH AT 15 MPH.

RAINFALL AMOUNTS BETWEEN 2 AND 3 INCHES HAVE FALLEN ACROSS ACROSS
TROUP AND HARRIS COUNTIES...INCLUDING AREAS AROUND PINE MOUNTAIN
VALLEY...CANNONVILLE...SMITHS CROSSROAD...BAUGHS CROSSROADS...
ABBOTTSFORD...WAVERLY HALL...HAMILTON...STATE LINE PARK...JONES
CROSSROADS...LONG CANE...PIEDMONT HEIGHTS...GOAT ROCK LAKE...LAKE
HARDING...WHITESVILLE-PINE LAKE AND MOUNTAIN HILL. AN ADDITIONAL
INCH OR SO WILL BE POSSIBLE. AT THIS TIME...FLASH FLOODING IS NOT
EXPECTED BUT PONDING OF WATER OR ROADWAYS AND LOW-LYING AREAS IS
EXPECTED. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3305 8511 3274 8470 3259 8470 3259 8491
      3261 8491 3261 8509 3264 8511 3267 8510
      3269 8512 3273 8512 3275 8515 3278 8513
      3281 8517 3284 8516 3287 8519 3312 8524
TIME...MOT...LOC 0002Z 355DEG 12KT 3313 8534 3293 8507
          3271 8477
Local storm report, Sep 7, 8:38 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
838 PM EDT SUN SEP 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     FLASH FLOOD      NEWNAN                  33.37N  84.80W
09/07/2014                   COWETA             GA   PUBLIC

            FLASH FLOODING CONTINUED DURING WARNING ISSUANCE FOR
            OVER A HALF AN HOUR.

&&

EVENT NUMBER FFC1400881

KOVACIK
Local storm report, Sep 7, 9:14 PM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
914 PM EDT SUN SEP 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      COLUMBUS                32.46N  84.99W
09/07/2014                   MUSCOGEE           GA   911 CALL CENTER

            REPORT OF FLOODING ON LESS DRIVE NEAR A SMALL
            RESIDENTIAL CREEK.

&&

EVENT NUMBER FFC1400882

KOVACIK
Special weather statement, Sep 7, 10:31 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1031 PM EDT SUN SEP 7 2014

GAZ034-080300-
1031 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN GWINNETT COUNTY
UNTIL 1100 PM EDT...

AT 1029 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LILBURN...MOVING SOUTHWEST AT 5 MPH. THIS
STORM IS RAINING OVER AREAS THAT SAW VERY HEAVY RAIN THIS AFTERNOON
AND SO RUNOFF MAY OCCUR MORE QUICKLY THAN USUAL.

VERY HEAVY RAIN CAN BE EXPECTED ACROSS GWINNETT COUNTY THROUGH 1100
PM EDT...INCLUDING AREAS AROUND PLEASANT HILL...SNELLVILLE...
LILBURN...NORCROSS...MECHANICSVILLE AND MOUNTAIN PARK. DRIVERS
SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES.
PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3387 8396 3378 8408 3386 8416 3387 8420
      3392 8426 3393 8426 3402 8408
TIME...MOT...LOC 0231Z 056DEG 5KT 3389 8411
Special weather statement, Sep 8, 12:38 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1238 AM EDT MON SEP 8 2014

GAZ020-031-032-080515-
1238 AM EDT MON SEP 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING...BARTOW
AND COBB COUNTIES UNTIL 115 AM EDT...

AT 1237 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ACWORTH...MOVING SOUTHWEST AT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING...BARTOW AND COBB COUNTIES...INCLUDING AREAS AROUND KENNESAW
STATE UNIVERSITY...KENNESAW...ACWORTH...GEORGE WASHINGTON CARVER
STATE PARK...DUE WEST...CROSS ROADS...LOST MOUNTAIN PARK...HIRAM...
DALLAS...NEW HOPE AND BURNT HICKORY RIDGE. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT
TO MINOR FLOODING.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3416 8468 3413 8466 3408 8466 3408 8462
      3408 8460 3402 8455 3385 8477 3402 8494
TIME...MOT...LOC 0439Z 053DEG 6KT 3403 8470

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 8:03 PM EDTSpecial Weather StatementFFCHarris27 min
Sep 7, 10:31 PM EDTSpecial Weather StatementFFCGwinnett29 min
Sep 8, 1:21 AM EDTSpecial Weather StatementFFCDeKalb, Fulton24 min
Sep 8, 1:56 AM EDTSpecial Weather StatementFFCDeKalb34 min
Sep 8, 2:11 AM EDTFlash Flood WarningFFCDeKalb, Fulton6 hr
Sep 8, 3:56 AM EDTFlash Flood WarningFFCFulton6 hr
Sep 8, 4:44 PM EDTSpecial Weather StatementFFCLaurens31 min
Sep 8, 4:53 PM EDTSpecial Weather StatementFFCTreutlen37 min
Sep 8, 5:12 PM EDTSpecial Weather StatementFFCLaurens48 min
Sep 8, 5:24 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens36 min
Sep 8, 5:36 PM EDTSpecial Weather StatementFFCDooly24 min
Sep 8, 5:44 PM EDTSpecial Weather StatementFFCPulaski31 min
Sep 8, 5:58 PM EDTSpecial Weather StatementFFCLaurens32 min
Sep 8, 6:15 PM EDTSpecial Weather StatementFFCPulaski30 min
Sep 8, 6:30 PM EDTSpecial Weather StatementFFCDodge30 min
Sep 8, 6:36 PM EDTSpecial Weather StatementFFCHouston24 min
Sep 8, 6:46 PM EDTSpecial Weather StatementFFCPulaski29 min
Sep 8, 6:57 PM EDTSpecial Weather StatementFFCDodge33 min
Sep 8, 7:01 PM EDTSpecial Weather StatementFFCDooly, Macon29 min
Sep 8, 7:14 PM EDTSpecial Weather StatementFFCPulaski31 min
Sep 8, 7:30 PM EDTSpecial Weather StatementFFCDooly, Macon, Sumter45 min
Sep 8, 7:54 PM EDTSpecial Weather StatementFFCSchley36 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.